Well I been recently feeling nauseous i dont what medication im taking is causing it though im taking hair pills, vitamin D, paxil, just got off of elavil not the recommneded way either but it wasnt fast withdrawal either.. so i dont think it was that i just dont know why im feeling neaseous all the time...i just wanna stop taking all my pills for a while and then start to get back on some of them to see it that works but now the doctor has prescribed me Vitamin D and C pills because my vitamin intake of vitamin D is extremely low so im taking 3 pills to bring it up fast =(..plus all the other pills im taking i also asked him to prescibe me some anti anxiety pills i wanted xanax but he prescribed me Klopin/Clonazepam... i was wondering does anyone form this site have any advice on what i should do about my neasea and should i add to my daily regiman of pills the anxiety pill which i really need...because alot of new things are going on in my life and my heart is racing contantly i dont wanna have panic attacks...and can someone give me there experience with klopin/clonazepam has it helped them with you dealing with things like social anxiety or problems dealing with extreme nervousness or fear of situations... PLEASE HELP ME I DONT KNOW WHAT TO DO =(
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...